Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Classification of unipotent representations of simple $p$-adic groups, II


Author: G. Lusztig
Journal: Represent. Theory 6 (2002), 243-289
MSC (2000): Primary 22E50
DOI: https://doi.org/10.1090/S1088-4165-02-00173-5
Published electronically: September 10, 2002
MathSciNet review: 1927955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbf G(\mathbf K)$ be the group of $\mathbf K$-rational points of a connected adjoint simple algebraic group over a nonarchimedean local field $\mathbf K$. In this paper we classify the unipotent representations of $\mathbf G(\mathbf K)$ in terms of the geometry of the Langlands dual group. This was known earlier in the special case where $\mathbf G(\mathbf K)$ is an inner form of a split group.


References [Enhancements On Off] (What's this?)

  • [K] V. G. Kac, Automorphisms of finite order of semisimple Lie algebras, Funktional. Anal. i Prilozh. 3 (1969), 94-96. MR 40:4322
  • [KL] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Inv. Math. 87 (1987), 153-215. MR 88d:11121
  • [L1] G. Lusztig, Cuspidal local systems and graded Hecke algebras, Publ. Math. I.H.E.S. 67 (1988), 145-202. MR 90e:22029
  • [L2] G. Lusztig, Affine Hecke algebras and their graded version, Jour. Amer. Math. Soc. 2 (1989), 599-635. MR 90e:16049
  • [L3] G. Lusztig, Cuspidal local systems and graded Hecke algebras, Representations of groups, (B. Allison and G. Cliff, eds.), Canad. Math. Soc. Conf. Proc., vol. 16, Amer. Math. Soc., 1995, pp. 217-275. MR 96m:22038
  • [L4] G. Lusztig, Classification of unipotent representations of simple $p$-adic groups, Int. Math. Res. Not. (1995), 517-589. MR 98b:22034
  • [L5] G. Lusztig, Cuspidal local systems and graded Hecke algebras, III, Represent. Theory 6 (2002), 202-242.
  • [R] M. Reeder, Formal degrees and $L$-packets of unipotent discrete series of exceptional $p$-adic groups, J. Reine Angew. Math. 520 (2000), 37-93. MR 2001k:22039
  • [Se] G. Segal, The representation ring of a compact Lie group, Publ. Math. I.H.E.S. 30 (1968), 113-128. MR 40:1529
  • [St] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc., no. 80 (1968). MR 37:6288
  • [T] J. Tits, Reductive groups over local fields, Automorphic forms, representations and $L$-functions, Proc. Symp. Pure Math., vol. 33, Amer. Math. Soc., 1979, pp. 29-69. MR 80h:20064
  • [W] J.-L. Waldspurger, Représentations de réduction unipotente pour $SO(2n+1)$: quelques conséquences d'un article de Lusztig, 2001, preprint.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-02-00173-5
Received by editor(s): November 28, 2001
Received by editor(s) in revised form: May 3, 2002
Published electronically: September 10, 2002
Additional Notes: Supported in part by the National Science Foundation. This paper was written while the author enjoyed the hospitality of the Institut des Hautes Études Scientifiques
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society